Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    krisuk is offline New Member
    Join Date
    Mar 2004

    difficult question about adrenal and thyroid

    i have had a few problems in the past 6 months, from a lump in the throat (nothing visible), lack of energy, rather jumpy and basically feeling not too good, i had my TSH tested, the safe range is according to my Dr 0.2 to 5.0, i achieved 1.2 which seems fine, my Dr was reading most info out of a book so obvious not too experienced in that field. my estrogen levels were just about normal but my testosterone levels were low 41, and normal range being between 50-200.

    I also wanted to test whether I would be effected my Thyroid treatment, I tried Armor and side effects increase greatly for two week, obviously then I stopped to do more testing with my Dr who has little experience in this area and wating lists in UK are 8 months.

    The result of a full thyroid test

    free t4 2.0 (range 0.7-2.5)
    free t3 3.4 (range 2.5-6.5 )

    I have also been given a Cortisol test and this should show if there is evidently something worse with the adrenal gland.

    If i find that my adrenal gland is in order then are there any other areas I should look into that can effect the Thyroid gland, its very uncomfortable, and I don't have any kind of depression or stress in my life,

    The problem orginally happened when I was using high amounts of Nolvadex post cycle and run out *stupidly* and my testosterone took a major fall and these side effects came ( at this point I believe my thyroid or Adrenal gland was upset) but this was many months ago and side effect have not gone away as well as the lump at the bottom of my neck/throat, i have put on about 1 stone in fat, 14kg?

    I seriously need any advice that I could look into, but its not an easy subject I know, anyone have any knowleadge , experience or opinions

  2. #2
    UrbanLegend's Avatar
    UrbanLegend is offline Senior Member
    Join Date
    Jan 2004
    This is way over my head. I would just work with your doc bro, this sounds like something that wasn't caused by steroids .......PM Doc M, hes in Iraq right now but hes a good guy who will help you out when he can.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts